| Model Number |
CDS0801-NTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4+ functional mitral regurgitation (mr), dilated left atrium and left ventricle, thickened calcified leaflets and congestive heart failure (chf) for a mitraclip procedure.During the procedure, mitraclip ntw was implanted on lateral side of anterior and posterior leaflet 2(a2/p2).Post deployment, it was determined that there was a single leaflet device attachment (slda) and the clip was no longer attached to the anterior leaflet.Imaging was difficult.Additional mitraclip nt was implanted on central side of anterior and posterior leaflet 2 (a2/p2) to stabilize the slda.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) appears to be related to a combination of patient morphology/pathology and procedural factors due to difficulty visualizing the clip.The reported difficulty visualizing the clip appears to be related to shadowing.The reported unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.